Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Aubigio

Aubigio

Just wondering if anyone on Aubigio is dealing with bad tremors, like my whole body is shaking and then very off balance when waking up in the morning and then weight loss and not feeling hungry at all. Have been on this medication since June and it all seems to coincide with when I started

posted December 28, 2015
A MyMSTeam Member

I do ! I have tremors all night it is like my whole body is shanking inside then I get out of bed and am completely off balance and it is always my left leg and my left arm that is the worst, I try and pick up a coffee cup and I just shake. Also every time I turn my head the room spins. I get pins and needles not just in my feet and hands but all the way up my legs on my chest and in my head. I am so tired all the time. lost so much weight because I have no appetite. I have been on this medication since June and this stuff started about September so I am trying to work it out. It is frustrating !!!!

posted January 9, 2016
A MyMSTeam Member

I am just so tired of going to my doctor and telling them what is going on and them saying mmm, like I am lying or something it is really getting me down. Does anyone have the pins and needles like all over not just in there hands and feet. It is in my head my eyelids down my back, I don't know I am so frustrated with it all

posted February 21, 2016
A MyMSTeam Member

I am on aubagio for about 3 years now. I do not experience any side effects that i can identify. I have tremors in my hands, but existed before starting. also weakness, etc....it is difficult to determine if due to drug or ms as bridie stated.

posted December 29, 2015
A MyMSTeam Member

Yes I also have what you are describing but it started before I started Aubigo

posted February 25, 2016
A MyMSTeam Member

@A MyMSTeam Member I have been dealing with what your describing since September also! I didn't start Aubagio until Nov. so I know it's not my DMD! I started in a major flair in September but the tingles if that's what you would call them haven't went away! If I push myself I get the tremors all over again also! I stopped my Cymbalta and that calmed the tremors down a whole lot but I am still dealing!

posted February 6, 2016

Related content

View all
Aubagio Isses. Side Effects...and Can I Quit Taking It Abruptly?
A MyMSTeam Member asked a question 💭
Copaxone Or Aubagio?
A MyMSTeam Member asked a question 💭
Time Between Switching Meds.
A MyMSTeam Member asked a question 💭
Already a Member? Log in